Alert archive / New York / Dense Fog Advisories in 2012

Dense Fog Advisory 2, NWS Buffalo, NY

March 17, 2012Niagara County, New York

NWS Buffalo, NY issued this dense fog advisory at Mar 17, 2012, 8:18 PM EDT for Niagara County, New York. It was in force for 12 hr.

The area

The counties it named.

The facts

Issued
Mar 17, 2012, 8:18 PM EDT (00:18 UTC)
Expired
Mar 18, 2012, 7:55 AM EDT
In force
12 hr
Issued by
NWS Buffalo, NY

County Niagara County, NY

The radar

The Buffalo radar (KBUF), 25 km from the middle of the area, began a volume at 00:24 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Buffalo Intl Airport, NY (KBUF), launched 00:00Z, 0.3 hours before the alert went out and 27 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Buffalo Intl Airport, NY at 00:00Z on 2012-03-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 274 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Buffalo Intl Airport, NY at 00:00Z on 2012-03-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 29 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
274 J/kg
Mixed-layer CIN
-88 J/kg
Mixed-layer LCL
1500 m above ground
0-6 km bulk shear
14 kt
0-1 km storm-relative helicity
29 m²/s²
0-3 km storm-relative helicity
26 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

208 
WWUS71 KBUF 180018
NPWBUF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
818 PM EDT SAT MAR 17 2012

NYZ001-180600-
/O.NEW.KBUF.FG.Y.0002.120318T0018Z-120318T0600Z/
NIAGARA-
INCLUDING THE CITY OF...NIAGARA FALLS
818 PM EDT SAT MAR 17 2012

...DENSE FOG ADVISORY IN EFFECT UNTIL 2 AM EDT SUNDAY...

THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A DENSE FOG
ADVISORY...WHICH IS IN EFFECT UNTIL 2 AM EDT SUNDAY. 

* LOCATIONS...NORTHERN AND WESTERN AREAS OF NIAGARA COUNTY

* TIMING...THROUGH OVERNIGHT TONIGHT.

* VISIBILITIES....LESS THAN 1/2 MILE AT TIMES

* IMPACTS...REDUCED VISIBILITIES WILL CREATE HAZARDOUS DRIVING
  CONDITIONS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A DENSE FOG ADVISORY IS ISSUED WHEN DENSE FOG WILL SUBSTANTIALLY
REDUCE VISIBILITIES, RESULTING IN HAZARDOUS DRIVING CONDITIONS IN
SOME AREAS. MOTORISTS ARE ADVISED TO USE CAUTION AND SLOW DOWN,
AS OBJECTS ON AND NEAR ROADWAYS WILL BE SEEN ONLY AT CLOSE RANGE.
STAY TUNED TO WEATHER RADIO OR OTHER RADIO AND TV STATIONS FOR
FURTHER DETAILS OR UPDATES.

&&

$$
2 follow-up statements
062 
WWUS71 KBUF 180557
NPWBUF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
157 AM EDT SUN MAR 18 2012

NYZ001-181200-
/O.EXT.KBUF.FG.Y.0002.000000T0000Z-120318T1200Z/
NIAGARA-
INCLUDING THE CITY OF...NIAGARA FALLS
157 AM EDT SUN MAR 18 2012

...DENSE FOG ADVISORY NOW IN EFFECT UNTIL 8 AM EDT THIS MORNING...

* LOCATIONS...NORTHERN AND WESTERN AREAS OF NIAGARA COUNTY

* TIMING...THROUGH EARLY THIS MORNING.

* VISIBILITIES...ONE QUARTER MILE OR LESS AT TIMES.

* IMPACTS...REDUCED VISIBILITIES WILL CREATE HAZARDOUS DRIVING 
  CONDITIONS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A DENSE FOG ADVISORY IS ISSUED WHEN DENSE FOG WILL SUBSTANTIALLY
REDUCE VISIBILITIES... RESULTING IN HAZARDOUS DRIVING CONDITIONS
IN SOME AREAS. MOTORISTS ARE ADVISED TO USE CAUTION AND SLOW
DOWN... AS OBJECTS ON AND NEAR ROADWAYS WILL BE SEEN ONLY AT
CLOSE RANGE. STAY TUNED TO WEATHER RADIO OR OTHER RADIO AND TV
STATIONS FOR FURTHER DETAILS OR UPDATES.

&&

$$
094 
WWUS71 KBUF 181155
NPWBUF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
755 AM EDT SUN MAR 18 2012

NYZ001-181300-
/O.CAN.KBUF.FG.Y.0002.000000T0000Z-120318T1200Z/
NIAGARA-
INCLUDING THE CITY OF...NIAGARA FALLS
755 AM EDT SUN MAR 18 2012

...DENSE FOG ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN BUFFALO HAS CANCELLED THE DENSE
FOG ADVISORY. 


$$

What forecasters said that day

The local office's own words before this dense fog advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Buffalo, NY wrote its last area forecast discussion before this dense fog advisory went out at Mar 17, 6:13 PM EDT, 2 hours 5 minutes earlier.

Area forecast discussion, Mar 17, 6:13 PM EDT, 2 hours 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BUFFALO NY
613 PM EDT SAT MAR 17 2012

.SYNOPSIS...
HIGH PRESSURE CENTERED OFF THE EAST COAST WILL MAINTAIN A SOUTHERLY
FLOW OF VERY MILD AIR OVER OUR AREA THROUGH MOST OF NEXT WEEK. IN
THE SHORT TERM...MAINLY CLEAR SKIES WILL GIVE WAY TO INCREASING
CLOUDS ALONG WITH A CHANCE FOR SHOWERS AND THUNDERSTORMS SUNDAY INTO
MONDAY AS AN UPPER LEVEL TROUGH CROSSES THE REGION.

&&

.NEAR TERM /THROUGH SUNDAY/...
AS OF 600PM...THE FORECAST AREA REMAINS UNDER THE INFLUENCE OF HIGH
PRESSURE CENTERED NEAR CAPE COD MASS. MAINLY CLEAR SKIES AND VERY
WARM TEMPS CONTINUE TO PROVIDE EXCELLENT WEATHER THIS SATURDAY.

TWO RECORDS FELL THIS AFTERNOON...

BUFFALO AIRPORT REACHED 73 BREAKING THE OLD RECORD HIGH OF 69 SET
BACK IN 1945.

WATERTOWN REACHED 64 BREAKING THE OLD RECORD HIGH OF 61 SET BACK IN
1983.

ROCHESTER FELL SHORT OF BREAKING A RECORD ONLY PEAKING OUT AT 72 OR
4 DEGREES SHY AT 137PM. A NORTHERLY LAKE BREEZE THEN QUICKLY COOLED
THE TEMP DOWN INTO THE 50S BY 4PM.

VISIBLE SATELLITE IMAGERY SHOWS LOW STRATUS OVER WESTERN LAKE
ONTARIO WITH MOST OF THE SHORELINE NOW CLEAR OF LOW CLOUDS AND FOG.
OTHERWISE MAINLY CLEAR ACROSS WESTERN NEW YORK WITH JUST SOME THIN
CIRRUS STREAMING ACROSS CENTRAL NEW YORK AND THE NORTH COUNTRY WHICH
IS BLOWOFF FROM THUNDERSTORMS MOVING ACROSS SOUTHERN QUEBEC.

PREVIOUS DISCUSSION...
THE LARGE SCALE RIDGE THAT IS HELPING TO MAINTAIN OUR WARM TREND
WILL DRIFT VERY SLOWLY TO THE EAST TONIGHT AND SUNDAY. THE AREA OF
CONVECTION THAT IS CURRENTLY ROUNDING THE TOP OF THE UPPER LEVEL
RIDGE ACROSS QUEBEC SHOULD STAY SAFELY NORTH OF OUR CWA FOR THE REST
OF THE EVENING...ALTHOUGH IT MAY GET CLOSE TO THE ST LAWRENCE RIVER.

OTHERWISE...EXPECT MAINLY CLEAR SKIES ACROSS THE AREA THROUGH AT
LEAST THE FIRST HALF OF TONIGHT AS THE SURFACE HIGH REMAINS IN
CONTROL. THE LIGHT SOUTHERLY FLOW ON THE BACK SIDE OF THE HIGH
SHOULD HELP TO KEEP THE LAKE ONTARIO STRATUS AT BAY.

ON SUNDAY...THE FOCUS WILL SHIFT TO THE MID LEVEL SHORT WAVE/TROUGH
THAT IS CURRENTLY PUSHING THROUGH CENTRAL MISSOURI. AS THIS IMPULSE
MOVES INTO THE MIDWEST OVERNIGHT...THERE WILL BE SOME INCREASE IN
CLOUDS ACROSS FAR WESTERN NEW YORK BEFORE DAYBREAK SUNDAY. CLOUDS
WILL CONTINUE TO SPREAD EAST ACROSS THE REST OF THE AREA DURING THE
MORNING AND AFTERNOON.

AN ORGANIZED AREA OF CONVECTION IS FIRING UP IN THE VCNTY OF THE
SHORT WAVE THIS AFTERNOON. BUT...AS THE WAVE MOVES AWAY FROM THE
FAVORABLE LOW LEVEL MOISTURE CONVERGENCE ASSOCIATED WITH THE CENTRAL
PLAINS LOW LEVEL JET...THE CONVECTION SHOULD WEAKEN.
THEREFORE...WILL LEAVE IN THE CHANCE POPS FOR MEASURABLE PCPN.

WELL ABOVE AVERAGE TEMPERATURES WILL STILL BE THE RULE FOR SUNDAY IN
SPITE OF THE ANTICIPATED INCREASE IN CLOUDS AND CHANCE FOR
SHOWERS/THUNDERSTORMS.

&&

.SHORT TERM /SUNDAY NIGHT THROUGH TUESDAY NIGHT/...
UPPER TROUGH WILL CONTINUE ITS TREK THROUGH THE RIDGE AND MAINTAIN
CHANCES OF SHOWERS AND THUNDERSTORMS. THE AXIS OF THE TROUGH WILL
MOVE EASTWARD ACROSS THE REGION DURING SUNDAY NIGHT AND EXPECT TO
HAVE PRECIP MOVE ALONG THE WITH TROUGH AXIS. OVERNIGHT LOWS WILL
CONTINUE THE MILD TREND WITH READINGS IN THE MID 50S.

MONDAY MAY BE A REPEAT OF SUNDAY WITH HIGH CHANCE POPS FOR
CONVECTION THROUGH THE DAY. TWO MAIN DIFFERENCES ARE THE PWATS ARE
NOT AS GREAT...AND AXIS OF THE THETA-E RIDGE IS NOW CENTERED OVER
CENTRAL TO EASTERN NEW YORK. WILL PLACE LOW CHC POPS TO THE WEST
MONDAY AND HIGHEST CHCS TO THE EAST. TEMPERATURES ON MONDAY WILL BE
SIMILAR TO A FEW DEGREES WARMER THAN SUNDAY WITH MANY AREAS INTO THE
70S THROUGH THE AFTERNOON HOURS.

THE UPPER LEVEL SHORT WAVE WILL BE EXITING THE REGION THROUGH THE
COURSE OF THE DAY MONDAY AND WITH BUILDING HEIGHTS ALOFT TO THE WEST
EXPECT CONVECTION TO END THROUGH THE COURSE OF MONDAY EVENING.

MONDAY NIGHT WILL BE SIMILARLY MILD WITH A LIGHT SOUTHERLY FLOW AND
A CONTINUATION OF THE OPPORTUNITY TO BREAK OVERNIGHT WARM LOW
TEMPERATURES WITH READINGS IN THE LOWER TO MID 50S.

TUESDAY WILL HAVE SUNSHINE AND VERY WARM TEMPERATURES...HIGHS IN THE
MID TO UPPER 70S ACROSS THE REGION WITH LOW 80S IN THE FINGER LAKES
AND GENESEE RIVER VALLEYS AS WELL AS ALONG THE NIAGARA ESCARPMENT.
LOCALES BELOW THE ESCARPMENT TO THE LAKESHORES WILL BE COOLER AS A
MORE PRONOUNCED LAKE BREEZE CIRCULATION DEVELOPS AND DRAWS COOL AIR
FROM THE LACUSTRINE AIRMASS...HOLDING HIGH TEMPS TO THE 60S
IMMEDIATELY ALONG THE SHORE TO THE 70S A COUPLE OF MILES INLAND.

TUESDAY NIGHT WILL STILL BE MILD...BUT A FEW DEGREES COOLER AS THERE
WILL BE SOMEWHAT DRIER AIR AND LOWS IN THE UPPERMOST 40S FOR THE
SOUTHERN TIER AND TUG HILL TO THE LOWER TO MID 50S ELSEWHERE.

&&

.LONG TERM /WEDNESDAY THROUGH SATURDAY/...
THE ONGOING INCREDIBLE WARMTH WILL SHOW NO SIGNS OF ABATING UNTIL
THE END OF NEXT WEEK. THE LONGWAVE PATTERN WILL STAGNATE ACROSS
NORTH AMERICA WITH A VERY DEEP AND SLOW MOVING TROUGH IN THE
WEST...AND A MASSIVE EASTERN RIDGE WHICH WILL EVOLVE INTO AN OMEGA
BLOCK OVER THE OHIO VALLEY AND LOWER LAKES BY EARLY NEXT WEEK. 850MB
TEMPS WILL RUN IN THE +10C TO +12C RANGE FOR WEDNESDAY THROUGH
FRIDAY. WITH PLENTY OF SUNSHINE ON MOST DAYS...THIS WILL TRANSLATE
INTO HIGHS IN THE MID TO UPPER 70S WITH THE WARMER SPOTS OF THE
GENESEE VALLEY LIKELY MAKING A RUN AT 80 ON AT LEAST A FEW DAYS.
EXPECT SYNOPTIC FLOW TO BE WEAK ENOUGH ON MOST DAYS TO ALLOW LOCAL
LAKE BREEZES TO FORM...KEEPING THE IMMEDIATE LAKESHORES COOLER.

AS FAR AS PRECIP CHANCES GO...THE UPPER LEVEL RIDGE WILL BUILD
DIRECTLY OVERHEAD AGAIN...WHICH SHOULD PRODUCE MAINLY DRY CONDITIONS
THROUGH MOST OF NEXT WEEK. WITH MODERATE AMOUNTS OF LOW LEVEL
MOISTURE AND MODEST INSTABILITY IN PLACE...THERE IS ALWAYS A SMALL
CHANCE OF ISOLATED DIURNAL CONVECTION BENEATH THE RIDGE AXIS...BUT
VERY WARM MID LEVEL TEMPS AND NO SYNOPTIC FORCING WILL KEEP THIS
VERY LIMITED. WITH THIS IN MIND...HAVE JUST CONTINUED THE DRY
FORECAST THROUGH THE PERIOD.

THIS UPPER LEVEL RIDGE SHOWS SIGNS OF BREAKING DOWN TOWARDS THE END
OF THE WEEK. BOTH THE 12Z GFS AND ECMWF SHOW SOME SHOWERS AND
THUNDERSTORMS MAY SNEAK INTO WNY ON THURSDAY IN ADVANCE OF A CUT OFF
OVER THE PLAINS...HOWEVER GIVEN THE STRENGTH OF THIS PERSISTENT
UPPER LEVEL RIDGE...WILL HOLD ANY POPS TO CHANCE POPS THURSDAY
AFTERNOON WITH LAKE BREEZE CONVERGENCE AND DIURNAL TEMPS...AND BRING
IN MID RANGE CHANCE POPS ON FRIDAY WITH A BETTER . WITH THE INCREASE
CLOUDS ON FRIDAY IN SHOWERS AND THUNDERSTORMS TEMPERATURES FRIDAY
ARE EXPECTED TO BE SLIGHTLY COOLER...THOUGH STILL REMAIN WELL ABOVE
SEASONAL NORMS WITH HIGHS IN THE MID 60S TO LOWER 70S.

THE END OF THE HEAT WAVE WILL BE SEEN ON SATURDAY AS THE MEAN UPPER
TROUGH ALONG THE NORTHERN STREAM AND THE SOUTHERN EXTENSION OF THIS
TROUGH OR CUTOFF LOW BOTH COME ACROSS THE GREAT LAKES TO THE MID
ATLANTIC COAST. WILL HAVE CONTINUED CHANCE POPS FOR SHOWERS AND
SCATTERED THUNDERSTORMS HIGH TEMPS WILL FALL BACK TO THE LOWER 60S
ON SATURDAY.

&&

.AVIATION /22Z SATURDAY THROUGH THURSDAY/...
THE BULK OF THE LOW STRATUS CLOUDS AND FOG ARE NOW CONFINED TO LAKE
ONTARIO AND SHOULD STAY MAINLY OVER THE LAKE FOR THE REST OF THE
EVENING.

HIGH PRESSURE ANCHORED OFF THE EAST COAST WILL MAINTAIN
VFR CONDITIONS OVER THE AREA TONIGHT THROUGH SUNDAY. THERE WILL BE
AN INCREASE IN VFR CLOUDS LATE TONIGHT AND SUNDAY AS A MID LEVEL
SHORT WAVES MOVES EAST TOWARD NEW YORK STATE. A FEW AFTERNOON
THUNDERSTORMS ARE POSSIBLE SUNDAY.

OUTLOOK...
MONDAY...MAINLY VFR WITH CHANCE -TSRA.
TUESDAY THROUGH FRIDAY...MAINLY VFR.

&&

.MARINE...
HIGH PRESSURE WILL REMAIN FIRMLY IN CONTROL OF THE LAKES THROUGH
SUNDAY. THE COOL LAKE TEMPERATURES COMBINED WITH ABUNDANT LOW LEVEL
MOISTURE WILL RESULT IN AREAS OF FOG ON LAKE ONTARIO THROUGH
TONIGHT.

AN UPPER LEVEL DISTURBANCE MOVING ACROSS THE REGION SUNDAY WILL
BRING A CHANCE OF SHOWERS AND THUNDERSTORMS SUNDAY AFTERNOON INTO
MONDAY. OTHERWISE...EXPECT GENERALLY LIGHT WINDS AND WAVES TO
PREVAIL WELL INTO THE COMING WEEK.

&&

.CLIMATE...
RECORD HIGHS...AND HIGH MINIMUMS FOR BUFFALO AND ROCHESTER NEXT
WEEK.

BUFFALO

	DATE		RECORD HIGH (YEAR)   HIGH MINIMUM (YEAR)

 	SUN 3/18 	  73 (1966)  		46 (1903)
 	MON 3/19 	  70 (1921)  		58 (1903)
 	TUE 3/20    	  74 (1903)  		51 (1921)
 	WED 3/21 	  69 (1913)  		48 (1948)
 	THU 3/22 	  71 (1938)  		59 (1938)
 	FRI 3/23 	  78 (1966)  		48 (1920)

ROCHESTER

 	DATE 		RECORD HIGH (YEAR)   HIGH MINIMUM (YEAR)

	SUN 3/18 	  77 (1894) 		45 (1894)
 	MON 3/19 	  77 (1903) 		58 (1903)
	TUE 3/20 	  79 (1903) 		57 (1903)
 	WED 3/21   	  72 (1921) 		43 (1938)
 	THU 3/22 	  83 (1938) 		53 (1938)
 	FRI 3/23 	  79 (1966) 		50 (1938)

MARCH OF 2012 MAY TURN OUT TO BE THE WARMEST MARCH ON RECORD.

ITS NO SECRET THAT WE HAVE HAD ABOVE NORMAL TEMPERATURES THIS
MONTH...WITH MOST OF WESTERN NEW YORK ALREADY RUNNING ABOUT 10
DEGREES ABOVE NORMAL. FOR THE NEXT WEEK...TEMPERATURES ARE FORECAST
TO BE WELL ABOVE NORMAL AND BOTH BUFFALO AND ROCHESTER WILL HAVE
MULTIPLE OPPORTUNITIES TO BREAK RECORD HIGHS...AND REMAIN ABOVE
RECORD HIGH MINIMUMS DURING THIS PERIOD.

WHILE MARCH IS HALF COMPLETE...IF FORECAST TEMPERATURES TURN OUT
CORRECT...THERE WILL BE NEARLY A WEEK WITH TEMPERATURES AVERAGING
ABOUT 25 DEGREES ABOVE NORMAL. PROJECTING THIS OUT...EVEN IF THE
PAST FEW DAYS OF MARCH TURN OUT TO BE NEAR NORMAL...THERE IS A
GOOD CHANCE THAT THE MONTHLY AVERAGE WILL TURN OUT TO BE BETWEEN
45 AND 48 DEGREES. THE WARMEST MARCH ON RECORD FOR BUFFALO IS 44.5
DEGREES SET IN 1946...AND FOR ROCHESTER 43.8 SET IN 1945.

SO WHILE ITS A BIT EARLY TO PROCLAIM A RECORD...ITS BECOMING
INCREASINGLY LIKELY THAT MARCH OF 2012 WILL BE RECORD SETTING.

&&

.BUF WATCHES/WARNINGS/ADVISORIES...
NY...NONE.
MARINE...NONE.

&&

SYNOPSIS...TJP
NEAR TERM...SMITH/TJP
SHORT TERM...WCH
LONG TERM...WCH
AVIATION...SMITH/TJP
MARINE...TJP
CLIMATE...APFFEL/THOMAS
Hazardous weather outlook, Mar 17, 1:40 PM EDT, 6 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BUFFALO NY
140 PM EDT SAT MAR 17 2012

NYZ001>008-010>014-019>021-085-181745-
NIAGARA-ORLEANS-MONROE-WAYNE-NORTHERN CAYUGA-OSWEGO-JEFFERSON-LEWIS-
NORTHERN ERIE-GENESEE-WYOMING-LIVINGSTON-ONTARIO-CHAUTAUQUA-
CATTARAUGUS-ALLEGANY-SOUTHERN ERIE-
140 PM EDT SAT MAR 17 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND NORTH CENTRAL NEW
YORK.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

LEZ020-040-041-LOZ042>045-062>065-SLZ022-181745-
UPPER NIAGARA RIVER AND BUFFALO HARBOR-
LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK-
LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO-
LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH-
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE
RIVER-
LAKE ONTARIO OPEN WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH-
LAKE ONTARIO OPEN WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO OPEN WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO OPEN WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER-
SAINT LAWRENCE RIVER FROM CAPE VINCENT TO OGDENSBURG-
140 PM EDT SAT MAR 17 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE...LAKE
ONTARIO AND SAINT LAWRENCE RIVER.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

The office that day

Everything else NWS Buffalo, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 17, 8:20 PM EDTMarine Dense Fog AdvisoryBUF12 hr
Mar 18, 4:34 PM EDTSpecial Weather StatementBUFLivingston56 min
Mar 18, 4:53 PM EDTSpecial Weather StatementBUFCattaraugus67 min
Mar 18, 5:13 PM EDTSpecial Weather StatementBUFOntario, Wayne62 min

Nearby

Dense Fog Advisories in New York, 2012Every dense fog advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.